# SDR AALA202211237159

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 22,475 hours, 8,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNTIL FAILED SYSTEM TEST. RESET CIDS 1 PER AMM 23-73-00. RERAN EMERGENCY POWER SUPPLY UNIT TEST. FAULT CLEARED.
